Open Access

Fourier multipliers in hardy spaces in tube domains over open cones and their applications


Full Text

Coming Soon.





Article Information

TitleFourier multipliers in hardy spaces in tube domains over open cones and their applications
SourceMethods Funct. Anal. Topology, Vol. 4 (1998), no. 1, 68-89
MathSciNet MR1770823
CopyrightThe Author(s) 1998 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Alexander V. Tovstolis, Fourier multipliers in hardy spaces in tube domains over open cones and their applications, Methods Funct. Anal. Topology 4 (1998), no. 1, 68-89.


BibTex

@article {MFAT38,
    AUTHOR = {Tovstolis, Alexander V.},
     TITLE = {Fourier  multipliers  in  hardy  spaces  in  tube  domains  over  open  cones  and  their  applications},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {4},
      YEAR = {1998},
    NUMBER = {1},
     PAGES = {68-89},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=38},
}


All Issues